Doctor insights on:
Remedies For Difficulty Remembering A Fact
You could: In order to remember things, you need to be focused enough to register them in your consciousness. Both anxiety and depression can interfere with this. They tend to make your frame of awareness very small, and limited only to your own discomfort rather than to others who might be telling you things -- or the world itself, which is revealing things all the time. ...Read more
I am experiencing memory problems (quality: difficulty remembering distant past events, difficulty remembering recent events) , personality change...
Memory issues: Please start w/a visit to your doctor. This could be anything from stress-related to neurological. Your doc will help you figure things out and offer help to resolve things. You mention personality change also. Please see a mental health pro like a clinical psychologist who will help you w/that aspect of things. Peace and good health. ...Read more
I just had my blood drawn at my last appt all was bad having difficulty remembering to take insulin any suggestions?
Reminders: Time your Insulin with reminders like a phone alarm or another trigger (picking up a fork = Insulin shot). Utilize pens and keep them in many places so that it is visible and readily available. You could utilize a continuous monitor (medtronic/ dexcom) with hyperglycemia alarms. ...Read more
Episodes where lose color from face, get dizzy/pass out, get real Mello/chill, and difficulty remembering stuff when people ask during these episodes.
I always have a difficulty remembering specific things. Parts of movies, a plot of a book I read recently etc. is it due to my meds, Wellbutrin/prozac?
Unsure: Impaired memory can include prob's with attention, encoding, storage, retention, and or retrieval. There are many questions yet to be asked before a doctor could give you a good answer. Other meds? Health issues? Alcohol? Cold or sleep meds? We do not usually combine wellbutrin (bupropion) and Prozac as they both inhibit P450 2D6 in the liver - sets you up for severe drug-drug interactions with other meds ...Read more
I am experiencing involuntary head turning or twisting, neck pain, memory problems (quality: difficulty remembering distant past events, difficulty re?
Close your computer: and make an appointment for a thorough physical examination and a neurological evaluation: cannot be diagnosed online. ...Read more
I am experiencing memory problems (quality: difficulty remembering recent events) , fatigue, headache (quality: dull or aching sensation, sensatio...
Persists see MD: Persistent sleep problems could contribute to most of the symptoms. Certainly depression can as well - can contribute to non-restorative sleep. Any medications or supplements recently added or tapered/discontinued? Is there low or low normal blood pressure in your past? Diminished hydration lately? Recent flu, fever, or new medical illness? Any response to home treatments like over OTCs? ...Read moreSee 1 more doctor answer
I am experiencing balance problems, memory problems (quality: difficulty remembering recent events) , difficulty focusing, fatigue, appetite chang...
Major Depression: You are a Precious Human Being! You were born with Wonder of Life Force, giving you Breath of Life; due to which you have lived for 17 years. Likely, it is Depression due to a major traumatic experience. Alcohol and Drug use can make these symptoms worse. Please see a Psychiatrist for •Diagnosis •Therapy for stresses of life •Neurological consultation for balance and memory problems •Medication ...Read more
Do I have a concussion? (been a week since i hit head) i'm dizzy, tired, difficulty remembering some stuff and focusing, headaches, not thinking clear
Get checked: The effects of concussions can vary and be unpredictable. It depends on the severity of the injury. The symptoms can include headache, dizziness, vision change (blurred vision/ double vision), nausea/vomiting. If your symptoms or headache are severe, or if you have a loss of consciousness, you should get evaluated immediately. ...Read moreSee 1 more doctor answer